MathSciNet Relay Station
MathSciNet bibliographic data
MR2086152 (2005g:37116) 37J40 (70H08)
Treschev, D. Evolution of slow variables in a priori unstable Hamiltonian systems. Nonlinearity 17 (2004), no. 5, 1803–1841.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement